# SDR EGI2006F00000

- Difficulty date: April 11, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N413EV
- Make and model: Bell 412EP
- Aircraft serial: 36381
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 412040217101
- Condition: Leaking
- Location: Trans Oil Sys
- Part time: 83 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL WAS DISCOVERED LEAKING FROM BELLY OF AC AFT OF AFT CROSSTUBE.  INVESTIGATION REVEALED THAT TRANSMISSION PRESSURE OIL LINE TO OIL COOLER HAD CHAFED AGAINST OIL COOLER DRAIN LINE CAUSING A HOLE TO BE CHAFED INTO PRESSURE LINE.  OIL COOLER DRAIN LINE IS A STAINLESS STEEL LINE AND NO DAMAGE OCCURRED ON THIS LINE.  AC GROUNDED OIL LINE ORDERED AOG NEW LINE INSTALLED IN AC PAYING ATTENTION TO CLAMPING OF ADEL CLAMPS TO PREVENT CHAFING OF OIL LINES.  TRANSMISSION SERVICED TO PROPER LEVEL.  MOC AND LEAK CHECK WAS PERFORMED WITH NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER MAINT.  NOTE: THIS AC WAS RECEIVED NEW FROM MFG AND HAD NO PREVIOUS MAINT PERFORMED IN SECONDARY HELL HOLE.  (K)
